| Model Number |
SCD396 |
| Medical Device Problem Codes |
Failure to Fire (2610); Detachment of Device or Device Component (2907); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
According to the reporter, during procedure, the handpieces worked within 20 minutes then the working branch broke off and showed a red light.The dissector was working fine before the disengagement of the piece and the active blade did not come into contact with any metallic instrument or object during the procedure.Procedure was completed with the help of scissors and bipolar.Ultrasound will be performed soon as part of routine test due to patient's condition and to check if there's any piece left on patient's body but no other additional medical intervention was performed.There was no patient injury.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during procedure, there were six handpieces that worked within 20 minutes, then the working branch on all of them broke off, and they showed a red light.The dissector was working fine before the disengagement of the piece and the active blade did not come into contact with any metallic instrument or object during the procedure.Procedure was completed with the help of scissors and bipolar.Ultrasound will be performed soon as part of routine test due to patient's condition and to check if there's any piece left on patient's body but no other additional medical intervention was performed.There was no patient injury.
Additional Manufacturer Narrative
New information was received that has informed us that the customer has confirmed that this event did not occur.Concomitant product: scd396 sonicision u/s dissector (lot# 01270196x); scd396 sonicision u/s dissector (lot# 01270196x); scd396 sonicision u/s dissector (lot# 01270196x); scd396 sonicision u/s dissector (lot# 01270196x); scd396 sonicision u/s dissector (lot# 01270196x); medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during procedure, the handpiece worked within 20 minutes, then the working branch broke off, and showed a red light.The dissector was working fine before the disengagement of the piece and the active blade did not come into contact with any metallic instrument or object during the procedure.Procedure was completed with the help of scissors and bipolar.Ultrasound will be performed soon as part of routine test due to patient's condition and to check if there's any piece left on patient's body but no other additional medical intervention was performed.There was no patient injury.